# SDR DALA1251113735

- Difficulty date: October 2, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 33,135 hours, 17,760 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480 Str 8l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN STA 480 AT STR 8L FRAME CRACKED AT INBD FASTENER PF PSU RAIL BRACKET.  REPAIRED IAW ERA 507337-14 AD REV ORIG. AT IND AAR ON NR1353304.
